Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
During a maxillofacial procedure involving vsp system devices, the surgeon reported that the pre-drilled holes for the custom plate did not properly align, leading to additional holes being drilled in the patient's maxilla.